# SDR SCNA20150211018

- Difficulty date: January 28, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 797-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD SUPPORT STRUCTURE HAS SURFACE CORROSION LOCATED AT FS 797 TO FS 827.  CORROSION IN SEVERAL AREAS.  REMOVED CORROSION FROM WEB FOUND TO BE OUT OF LIMITS.  R & R WEB.
